# SDR DALA2016062704946

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- Engine: Pwa JT8D219
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT NOSE COWLING LIP INTERNAL STRUCTURE.  SERVICEABLE NOSE COWL WAS INSTALLED IAW AMM 71-10-01-201.
